# SDR 7AJA2017020601

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N863MB
- Make and model: Snias AS350B3
- Aircraft serial: 7814
- Aircraft time: 531 hours, 1,574 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 531 hours, 1,120 cycles
- System (JASC): 2140 · Heating System
- Part: Air Filter
- Part number: 121300103
- Part serial: 0219
- Condition: Odor
- Location: Zone 200
- Part time: 41 hours
- Component: Engine Cowling, Snias
- Component part number: 350A5801160801
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

25 MINUTES AFTER TAKE-OFF, MEDICAL CREW NOTICED LIGHT SMOKE IN THE CABIN.  PILOT REMARKED THAT THE ODOR WAS IDENTICAL TO A PREVIOUS INCIDENT WHERE ENGINE INLET FILTER OIL ENTERED THE COMPRESSOR AFTER SERVICING.  MAINTENANCE CLEANED INLET  AND PERFORMED A VISUAL INSPECTION AND A FUNCTIONAL CHECK, NO DEFECTS WERE NOTED.  AIRCRAFT WAS GROUND RUN WITH HEATING AND DEMISTING SYSTEMS ON WITH NO DEFECTS NOTED.
